Please use this identifier to cite or link to this item: http://hdl.handle.net/10497/19755
Title: 
Ramanujan type identities and congruences for partition pairs
Authors: 
Issue Date: 
2012
Citation: 
Toh, P. C. (2012). Ramanujan type identities and congruences for partition pairs. Discrete Mathematics, 312(6), 1244-1250. https://doi.org/10.1016/j.disc.2011.10.013
Abstract: 
Using elementary methods, we establish several new Ramanujan type identities and congruences for certain pairs of partition functions.
Description: 
This is the final draft, after peer-review, of a manuscript published in Discrete Mathematics. The published version is available online at https://doi.org/10.1016/j.disc.2011.10.013
URI: 
ISSN: 
0012-365X (print)
1872-681X (online)
Other Identifiers: 
10.1016/j.disc.2011.10.013
Appears in Collections:Journal Articles

Files in This Item:
File Description SizeFormat 
DM-312-6-1244.pdf278.1 kBAdobe PDFView/Open
Show full item record

Page view(s)

17
Last Week
0
Last month
checked on Jul 12, 2018

Download(s)

1
checked on Jul 12, 2018

Altmetric